MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE BODY SZ 14 -5 TR; EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS

DEPUY IRELAND - 9616671 GLOBAL UNITE BODY SZ 14 -5 TR; EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS
Model Number 2100-50-000
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device found damage to the color marking.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Stc complained they thought the instrument was a defective in the green area.They will not use this one because of the defect.

Brand Name
GLOBAL UNITE BODY SZ 14 -5 TR
Common Device Name
EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11588650
Report Number1818910-2021-06419
Device Sequence Number4767005
Product Code HWT
UDI-Device Identifier10603295085775
UDI-Public10603295085775
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2100-50-000
Device Catalogue Number210050000
Device Lot Number9169835
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1